# SDR 9JLA2019021316338

- Difficulty date: December 27, 2018
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Cndair CL6002B16
- Aircraft serial: 5349
- Aircraft time: 9,696 hours, 5,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 2R495730011
- Condition: Frayed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK IT WAS FOUND THAT THE MAIN CABIN DOOR POWER ASSIST CABLE WAS SHOWING SIGNS OF FRAYING AND BROKEN STRANDS. THE CABLE WAS REPLACED. P/N 2R49573001-1
